Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 67, Issue 2, Spring 2012  pp. 329-334.

On extensions of stably finite $C^*$-algebras

Authors Hongliang Yao
Author institution: School of Science, Nanjing University of Science and Technology, Nanjing 210094, P. R. China

Summary:  In this paper, we prove that for any $C^*$-algebra $A$ with an approximate unit of projections, there is a smallest ideal $I$ of $A$, in which quotient $A/I$ is stably finite. We give a sufficient condition and a necessary condition on which $I$ is the smallest ideal in this case for $A$ by $K$-theory.

Contents    Full-Text PDF